About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 489804, 5 pages
http://dx.doi.org/10.1155/2013/489804
Research Article

Oscillation Criteria of First Order Neutral Delay Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan, 43600 UKM Bangi, Selangor, Malaysia

Received 2 May 2013; Accepted 2 September 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. A. Agwo, “On the oscillation of delay differential equations with real coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 573–578, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. D. Driver, “A mixed neutral system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 2, pp. 155–158, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. K. Hale, Theory of Functional Differential Equations, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1977. View at MathSciNet
  4. N. Parhi and R. N. Rath, “On oscillation and asymptotic behaviour of solutions of forced first order neutral differential equations,” Indian Academy of Sciences, vol. 111, no. 3, pp. 337–350, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, M. Bohner, and W. T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. K. Grammatikopoulos, G. Ladas, and Y. G. Sficas, “Oscillation and asymptotic behavior of neutral equations with variable coefficients,” Radovi Matematicki, vol. 2, no. 2, pp. 279–303, 1986. View at MathSciNet
  7. S. Tanaka, “Oscillation of solutions of first-order neutral differential equations,” Hiroshima Mathematical Journal, vol. 32, no. 1, pp. 79–85, 2002. View at MathSciNet
  8. A. I. Zahariev and D. D. Baĭnov, “Oscillating properties of the solutions of a class of neutral type functional-differential equations,” Bulletin of the Australian Mathematical Society, vol. 22, no. 3, pp. 365–372, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. Ladas and Y. G. Sficas, “Oscillations of neutral delay differential equations,” Canadian Mathematical Bulletin, vol. 29, no. 4, pp. 438–445, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Ladas and S. W. Schults, “On oscillations of neutral equations with mixed arguments,” Hiroshima Mathematical Journal, vol. 19, no. 2, pp. 409–429, 1989. View at MathSciNet
  11. Y. G. Sficas and I. P. Stavroulakis, “Necessary and sufficient conditions for oscillations of neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 123, no. 2, pp. 494–507, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, “Oscillation and asymptotic behavior of neutral differential equations with deviating arguments,” Applicable Analysis, vol. 22, no. 1, pp. 1–19, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. G. Zhang, “Oscillation of first order neutral functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 311–318, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Gopalsamy and B. G. Zhang, “Oscillation and nonoscillation in first order neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 151, no. 1, pp. 42–57, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, “Oscillations of first-order neutral delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 120, no. 2, pp. 510–520, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. H. Saker and E. M. Elabbasy, “Oscillation of first order neutral delay differential equations,” Kyungpook Mathematical Journal, vol. 41, no. 2, pp. 311–321, 2001. View at MathSciNet
  17. Q. Chuanxi and G. Ladas, “Oscillations of neutral differential equations with variable coefficients,” Applicable Analysis, vol. 32, no. 3-4, pp. 215–228, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Q. Chuanxi and G. Ladas, “Oscillations of first-order neutral equations with variable coefficients,” Monatshefte für Mathematik, vol. 109, no. 2, pp. 103–111, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  19. I. Kubiaczyk and S. H. Saker, “Oscillation of solutions to neutral delay differential equations,” Mathematica Slovaca, vol. 52, no. 3, pp. 343–359, 2002. View at MathSciNet
  20. B. Karpuz and O. Ocalan, “Oscillation criteria for some classes of linear delay differential equations of first-order,” Bulletin of the Institute of Mathematics, vol. 3, no. 2, pp. 293–314, 2008. View at MathSciNet
  21. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, Clarendon Press, New York, NY, USA, 1991. View at MathSciNet
  22. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995. View at MathSciNet
  23. J. S. Yu, Z. C. Wang, and C. X. Qian, “Oscillation of neutral delay differential equations,” Bulletin of the Australian Mathematical Society, vol. 45, no. 2, pp. 195–200, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. K. Choi and N. J. Koo, “Oscillation theory for delay and neutral differential equations,” Trends in Mathematics, Information Center for Mathematical Sciences, vol. 2, pp. 170–176, 1999.
  25. O. Ocalan, “Existence of positive solutions for a neutral differential equation with positive and negative coefficients,” Applied Mathematics Letters, vol. 22, no. 1, pp. 84–90, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  26. T. Candan and R. S. Dahiya, “Positive solutions of first-order neutral differential equations,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1266–1270, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. R. S. Kulenović, G. Ladas, and A. Meimaridou, “Necessary and sufficient condition for oscillations of neutral differential equations,” Journal of the Australian Mathematical Society B, vol. 28, no. 3, pp. 362–375, 1987. View at Publisher · View at Google Scholar · View at MathSciNet